Erlotinib-associated near-fatal interstitial pneumonitis in A patient with relapsed lung adenocarcinoma

Chun Liang Chou, How Wen Ko, Chih Wei Wang, Chih Teng Yu, Han Pin Kuo, Chien Da Huang

研究成果: 雜誌貢獻文章同行評審

9 引文 斯高帕斯(Scopus)

摘要

Erlotinib (Tarceva®) is a human epidermal growth factor receptor (EGFR) tyrosine kinase inhibitor used for treatment of locally advanced or metastatic non-small cell lung cancer (NSCLC) after failure of at least one prior chemotherapy regimen. Interstitial lung disease, associated with gefitinib (Iressa®) use, has been reported in approximately 1% of patients worldwide. However, the adverse pulmonary effects of erlotinib remain poorly documented. Reviewed English language publications in MEDLINE and PubMed suggest that this report is to be the first case report in English of a histologically-confirmed case of nearfatal interstitial pneumonitis with acute lung injury, associated with erlotinib, in East Asian patients. Physicians are hereby encouraged to promptly evaluate new or worsening pulmonary symptoms so that they can detect early radiographic signs of pulmonary toxicity in patients on erlotinib. If toxicity is confirmed, erlotinib should be discontinued and the patient treated appropriately. The case presented suggests that the outcome of erlotinib-associated pulmonary toxicity with acute respiratory failure may be favorable with adequate early management.
原文英語
頁(從 - 到)100-105
頁數6
期刊Chang Gung Medical Journal
33
發行號1
出版狀態已發佈 - 一月 1 2010
對外發佈

Keywords

  • East Asia
  • EGFR
  • Erlotinib
  • Interstitial pneumonitis
  • Lung cancer

ASJC Scopus subject areas

  • 醫藥 (全部)

指紋

深入研究「Erlotinib-associated near-fatal interstitial pneumonitis in A patient with relapsed lung adenocarcinoma」主題。共同形成了獨特的指紋。

引用此